# SDR DL76S981456

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35525
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT STA 1197+88 AT STRINGER 27R AND AT STA 1197+100 AT STRINGER 28R.  THE DENT DAMAGE WAS CAUSED BY GROUND DAMAGE.  REPAIRED PER ERA 331896-14.
